Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 19, 2021, 4:36 PM EDT for Hendry County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2021, 4:36 PM EDT (20:36 UTC)
- Expired
- Jul 19, 2021, 5:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
County Hendry County, FL
The radar
The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1017 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
694
WWUS82 KMFL 192036
SPSMFL
Special Weather Statement
National Weather Service Miami FL
436 PM EDT Mon Jul 19 2021
FLZ066-070-192115-
Hendry FL-Inland Collier County FL-
436 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLIER AND WEST
CENTRAL HENDRY COUNTIES UNTIL 515 PM EDT...
* At 435 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Immokalee, moving northwest at
5 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Ave Maria, Immokalee, Felda, Orangetree, Big Corkscrew Island,
Corkscrew Swamp Sanctuary and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2632 8173 2632 8166 2641 8166 2642 8165
2642 8156 2655 8157 2668 8148 2646 8133
2628 8147 2631 8173
TIME...MOT...LOC 2035Z 123DEG 4KT 2640 8148
$$
SPMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:56 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 19, 2:56 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Miami FL 256 PM EDT Mon Jul 19 2021 .SHORT TERM (Rest of Today through Tuesday)... High pressure over the western Atlantic waters will move slowly southward into the Bahamas tonight as a low level trough moves southward into the Southeastern United States from the Tennessee Valley. At the same time, a tropical wave over the Central Caribbean Sea will move west northwest into the Western Caribbean Sea bringing the northern portion of the wave over South Florida late tonight into Tuesday. This weather pattern will allow for the steering flow to be more south/southeast over South Florida which in turn will allow for the PWAT values to increase to around 2 inches by Tuesday. This means that showers and thunderstorms will be on an increase late tonight and become scattered to numerous on Tuesday with the best coverage over the Lake Okeechobee region. Lows tonight will lower to mid 70s over South Florida, except around 80 over the east coast metro areas. Highs on Tuesday will be in the lower to mid 90s over most areas except for the east coast metro where they will be around 90. However, the heat indices will be 103 to 107 range on Tuesday over most areas, except for the east coast metro areas where they will be upper 90s to lower 100s. .LONG TERM (Tuesday Night through Monday)... The aforementioned trough and attendant frontal boundary sagging southward will continue eroding the surface high pressure across the western Atlantic Tuesday night and will eventually veer mid- level winds and steering flow from the S/SW through mid-week. At the same time, surface ridging will continue to push eastward, collapsing the surface/low-level winds across South FL and allowing for relatively light flow. With light low-level winds and light steering flow, convection that does develop will be very slow moving and pulse-like/multicellular in nature -- most movement will be caused by boundary propagation/interaction and cold pools. This in combination with increasing moisture (forecast PW's near 2.5 inches) will spur heavy rain, high rainfall rates, and potentially flooding along the east coast, especially the urban and metro areas and areas repeatedly bombarded by storms. Scattered to numerous showers and storms are expected across South FL Wednesday, perhaps lingering into Thursday. Time frame will be during the afternoon through the early evening hours when diurnal heating is most efficient. Some of these storms may be on the stronger side as well. Highest PoPs will focus across the Lake Okeechobee region and the east coast due to the SW steering flow. Pattern pretty much flips from our normal summertime pattern, with the Gulf Coast seeing morning showers and perhaps a storm and the inland/east coast seeing convection during the latter half of the day. The primary hazards with the strongest thunderstorm activity will be heavy rain, strong wind gusts, and frequent lightning. Ridging briefly nudges its way back into the CWA Thursday night into Friday morning which looks to slightly bump winds back up. Models are suggesting a plume of Saharan Dust pushing into the area through the weekend and the slight uptick in winds will help the SAL to engulf portions of South FL. Models are also suggesting a ribbon of drier air to advance into the region, with forecast PW's dropping to around 1.5 inches in areas generally south of Alligator Alley. However, even with the SAL over the CWA, there will still be enough boundary layer moisture and diurnal heating to support isolated to scattered PoPs each afternoon late week through early next week. Steering flow oscillates between the SW direction Wednesday, E direction Thursday and Friday, and S to SSW this weekend. This will cause highest PoPs to flip back and forth between the coasts, but overall highest PoPs will reside in the interior sections and Lake Region to close out the long term. High temperatures are forecast to be in the upper 90s to lower 90s areawide, with heat indices soaring into the triple digits. && .AVIATION(18Z TAFS)... The winds will remain southeast through tonight over most of the TAF sites, except for KAPF taf site where it will be westerly through 00Z. VCTS for KAPF taf site until 00Z then VCSH until 02Z. The east coast taf sites will remain dry until 07Z then VCSH for rest of the overnight hours. Ceiling and vis will remain in VFR conditions but could fall down into MVFR or even IFR conditions in showers and thunderstorms. && .MARINE... The winds will be southeast at 5 to 10 knots tonight except 10 to 15 knots over the Atlantic waters. The winds will then swing to more of a south southeast direction rest of the week with speeds of 10 knots or less. This will keep the Atlantic and Gulf seas at 2 feet or less this week. Therefore, boating conditions looks good this week outside of any showers or thunderstorms. && .BEACHES... The threat of rip currents will continue to decrease along the east coast beaches of South Florida this week, as the rip currents will remain low along the west coast beaches of South Florida. && .PRELIMINARY POINT TEMPS/POPS... Miami 78 91 79 91 / 30 60 20 60 West Kendall 77 91 77 92 / 30 60 20 50 Opa-Locka 78 91 77 92 / 30 60 20 60 Homestead 77 89 77 90 / 40 50 20 40 Fort Lauderdale 79 89 79 90 / 30 50 30 60 N Ft Lauderdale 78 90 79 90 / 30 60 30 60 Pembroke Pines 78 91 77 90 / 30 60 30 60 West Palm Beach 77 91 77 90 / 30 60 30 60 Boca Raton 78 90 79 91 / 30 60 30 60 Naples 75 89 77 90 / 30 50 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Tuesday and Aviation/Marine...BNB Tuesday Night through Monday...Fell Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 19, 4:13 PM EDT, 23 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 413 PM EDT Mon Jul 19 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 200815- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 413 PM EDT Mon Jul 19 2021 ...Moderate Risk Of Rip Currents Palm Beaches... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is an elevated risk of rip currents along the Palm Beaches. Thunderstorms: Isolated thunderstorms will be possible over the east coast metro areas this morning before shifting to the interior and gulf coast areas this afternoon and becoming scattered to numerous range. The primary impacts will be lightning strikes, gusty winds, and locally heavy rainfall. Waterspouts: There is a slight chance of waterspouts over the Atlantic waters this morning then over Lake Okeechobee and Gulf waters this afternoon. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Scattered thunderstorms are possible each day, with the greatest coverage expected over the western half of South Florida during the afternoon hours. Heat indices are forecast to climb into the low 100s as the week progresses. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 19, 4:36 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
436 PM EDT Mon Jul 19 2021
FLZ066-070-192115-
Hendry FL-Inland Collier County FL-
436 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLIER AND WEST
CENTRAL HENDRY COUNTIES UNTIL 515 PM EDT...
* At 435 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Immokalee, moving northwest at
5 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Ave Maria, Immokalee, Felda, Orangetree, Big Corkscrew Island,
Corkscrew Swamp Sanctuary and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2632 8173 2632 8166 2641 8166 2642 8165
2642 8156 2655 8157 2668 8148 2646 8133
2628 8147 2631 8173
TIME...MOT...LOC 2035Z 123DEG 4KT 2640 8148
SPMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:10 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry | 3 hr |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.